# SDR DXTA2024010510519

- Difficulty date: January 4, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N316QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500161
- Aircraft time: 8,697 hours, 6,835 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 130025011
- Part serial: 1663
- Condition: Defective
- Location: Zone 200
- Stage of operation: CL
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURIZATION CONTROL: DURING CLIMB OUT ~12000-14000' WE HAD AN ECS VALVE 2 FAILURE - PULLED UP THE ECS PAGE AND CONFIRMED IT.  APPROXIMATELY 17000' IT CLEARED AND THE CABIN PRESSURE BEGAN TO READJUST (DECREASING).  AT APPROXIMATELY 22000-23000' WE RECEIVED THE ECS VALVE 2 FAILURE AGAIN, THIS TIME IT DIDNT EXTINGUISH AMD THE CABIN CONTINUED TO CLIMB TO 10800'.  WE STOPPED THE CLIMB AT FL240, TOLD ATC - DONNED THE MASKS, AND BEGAN AN EMEGENCY DESCENT BACK TOWARDS 10000'.  WE WERE ENROUTE TO KILM, AND KGSP WAS OFF THE LEFT WINGTIP - WE ADVISED ATC THATS WHERE WE WANTED TO GO - WE VERIFIED GOOD WEATHER, ACCEPTABLE RUNWAY LENGTH AND APPROPRIATE CFR/ GROUND SUPPORT.   WITHIN 5 MINUTES OF DECLARING THE EMERGENCY, WE WERE ON FINAL FOR AN "UNEVENTFUL" LANDING ON RWY 4.  PICTURES INCLUDED REMOVED FAILED RH FCSOV PN 1300250-11 SN 1663 AND INSTALLED REPAIRED FCSOV PN 1300250-11 SN 1855 WITH NEW ORINGS PN FF200 2-222 IAW PHENOM 300 AMM 21-21-01.
